# SDR NACA20020065

- Difficulty date: December 31, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6
- Aircraft serial: 44596
- Aircraft time: 35,080 hours
- Engine: Pwa R2800CB3
- Engine time: 2,517 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: L3697
- Condition: Cracked
- Location: Nr 6
- Part time: 2,517 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE PRECAUTIONARY SHUT DOWN FOR A NR 6 CYLINDER DOUBLE SHORTED SECONDARY.     REPLACED NR 3 ENGINE, NR 6 CYLINDER.
